# SDR ZW0A0207104

- Difficulty date: July 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 9,079 hours, 4,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 415698
- Condition: Unsecure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING AT ROW 28 INOP. RESEATED LAMP IN SOCKET. LAST CHECK C PERFORMED IN STL 03/23/2001.        --CLOSED--
